MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GC-322
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant product: gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); gc-322, gc-322 caprosyn* 3-0 vio 75cm v20 x36 (lot#d5l2443y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the hemorrhoidectomy, when closing the wound, the nine needles bent.After the firing is applied to the tissue, the needles were held with the needle holder and the thread was pulled, the needles became misaligned after 3 to 4 suturing.Additionally, it was noted that needles detached.A new needle from another company was taken out, and the suture attached to the patient continued to be used.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.Visual inspection noted six needles and six sutures, with all needles returned disengaged from the sutures.Needle c was bent at approximately one-quarter of its length from the swage, while needle f was bent at approximately one-third of its length, with the swage of needle f also bent; tool marks were observed near these bend locations.Microscopic inspection of needles a, b, and d showed normal crimp and swage marks, whereas needles c, e, and f exhibited instrument marks near the swaged end.Suture material was present within the swages of all needles, indicating the sutures broke off at the swages.It was reported that when closing the wound, the needle bent and got detached.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur if the needle is grasped near the swaged end or the tip and could cause bends, breaks, or damage the connection between the needle and suture.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: in handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments, such as forceps or needle holders.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24496765
Report Number9612501-2026-00640
Device Sequence Number20087844
Product Code GAM
UDI-Device Identifier10884521034556
UDI-Public(01)10884521034556(17)281031(10)D5L2443Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGC-322
Device Catalogue NumberGC-322
Device Lot NumberD5L2443Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown